Follow
Gui-Qiang G. Chen
Gui-Qiang G. Chen
Statutory Professor in the Analysis of Partial Differential Equations, University of Oxford
Verified email at maths.ox.ac.uk - Homepage
Title
Cited by
Cited by
Year
Hyperbolic conservation laws with stiff relaxation terms and entropy
GQ Chen, CD Levermore, TP Liu
Communications on Pure and Applied Mathematics 47 (6), 787-830, 1994
8371994
Divergence‐measure fields and hyperbolic conservation laws
GQ Chen, H Frid
Archive for rational mechanics and analysis 147 (2), 89-118, 1999
3381999
Formation of δ-shocks and vacuum states in the vanishing pressure limit of solutions to the Euler equations for isentropic fluids
GQ Chen, H Liu
SIAM journal on mathematical analysis 34 (4), 925-938, 2003
3302003
Convergence of the Lax-Friedrichs scheme for isentropic gas dynamics (I)
X Ding, G Chen, P Luo
Acta Mathematica Scientia 5 (4), 415-432, 1985
2561985
Convergence of the Lax–Friedrichs scheme for isentropic gas dynamics (III)
G Chen
Acta Mathematica Scientia 6 (1), 75-120, 1986
2091986
Global solutions of nonlinear magnetohydrodynamics with large initial data
GQ Chen, D Wang
Journal of Differential Equations 182 (2), 344-376, 2002
2082002
Convergence of the fractional step Lax-Friedrichs scheme and Godunov scheme for the isentropic system of gas dynamics
X Ding, GQ Chen, P Luo
Communications in mathematical physics 121 (1), 63-84, 1989
2031989
Well-posedness for non-isotropic degenerate parabolic-hyperbolic equations
GQ Chen, B Perthame
Annales de l'IHP Analyse non linéaire 20 (4), 645-668, 2003
1992003
Multidimensional transonic shocks and free boundary problems for nonlinear equations of mixed type
GQ Chen, M Feldman
Journal of the American Mathematical Society 16 (3), 461-494, 2003
1912003
Zero relaxation and dissipation limits for hyperbolic conservation laws
GQ Chen, TP Liu
Communications on pure and applied mathematics 46 (5), 755-781, 1993
1671993
Existence and continuous dependence of large solutions for the magnetohydrodynamic equations
GQ Chen, D Wang
Zeitschrift für angewandte Mathematik und Physik ZAMP 54 (4), 608-632, 2003
1582003
Concentration and cavitation in the vanishing pressure limit of solutions to the Euler equations for nonisentropic fluids
GQ Chen, H Liu
Physica D: Nonlinear Phenomena 189 (1-2), 141-165, 2004
1522004
Global solutions to the compressible Euler equations with geometrical structure
GQ Chen, J Glimm
Communications in mathematical physics 180 (1), 153-193, 1996
1471996
Limit analysis of the stability of slopes reinforced with piles against landslide in nonhomogeneous and anisotropic soils
TK Nian, GQ Chen, MT Luan, Q Yang, DF Zheng
Canadian Geotechnical Journal 45 (8), 1092-1103, 2008
1372008
Global solutions to the compressible Navier–Stokes equations for a reacting mixture
GQ Chen
SIAM journal on mathematical analysis 23 (3), 609-634, 1992
1271992
Global solutions of the compressible navier-stokes equations with larger discontinuous initial data: The compressible navier-stokes equations
GQ Chen, D Hoff, K Trivisa
Communications in Partial Differential Equations 25 (11-12), 2233-2257, 2000
1222000
Compressible Euler-Maxwell equations
GQ Chen, JW Jerome, D Wang
Transport Theory and Statistical Physics 29 (3-5), 311-331, 2000
1162000
Gauss‐Green theorem for weakly differentiable vector fields, sets of finite perimeter, and balance laws
GQ Chen, WP Ziemer, M Torres
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2009
1152009
Global solutions to shock reflection by large-angle wedges for potential flow
GQ Chen, M Feldman
Annals of mathematics 171, 1067-1182, 2010
1122010
Extended divergence-measure fields and the Euler equations for gas dynamics
GQ Chen, H Frid
Communications in mathematical physics 236 (2), 251-280, 2003
1062003
The system can't perform the operation now. Try again later.
Articles 1–20